Follow
G.A. Pavliotis
G.A. Pavliotis
Department of Mathematics Imperial College London
Verified email at imperial.ac.uk - Homepage
Title
Cited by
Cited by
Year
Multiscale methods, volume 53 of Texts in Applied Mathematics
GA Pavliotis, AM Stuart
Springer, New York, 2008
1216*2008
Stochastic processes and applications: diffusion processes, the Fokker-Planck and Langevin equations
GA Pavliotis
Springer, 2014
741*2014
Parameter estimation for multiscale diffusions
GA Pavliotis, AM Stuart
Journal of Statistical Physics 127 (4), 741-781, 2007
1502007
Optimal non-reversible linear drift for the convergence to equilibrium of a diffusion
T Lelièvre, F Nier, GA Pavliotis
Journal of Statistical Physics 152 (2), 237-274, 2013
1252013
Itô versus Stratonovich white-noise limits for systems with inertia and colored multiplicative noise
R Kupferman, GA Pavliotis, AM Stuart
Physical Review E 70 (3), 036120, 2004
1192004
Variance reduction using nonreversible Langevin samplers
AB Duncan, T Lelievre, GA Pavliotis
Journal of statistical physics 163 (3), 457-491, 2016
1152016
Two-dimensional droplet spreading over random topographical substrates
N Savva, S Kalliadasis, GA Pavliotis
Physical review letters 104 (8), 084501, 2010
1122010
General dynamical density functional theory for classical fluids
BD Goddard, A Nold, N Savva, GA Pavliotis, S Kalliadasis
Physical review letters 109 (12), 120603, 2012
1022012
Asymptotic analysis for the generalized Langevin equation
M Ottobre, GA Pavliotis
Nonlinearity 24 (5), 1629, 2011
912011
Long-time behaviour and phase transitions for the McKean–Vlasov equation on the torus
JA Carrillo, RS Gvalani, GA Pavliotis, A Schlichting
Archive for Rational Mechanics and Analysis 235 (1), 635-690, 2020
712020
Maximum likelihood drift estimation for multiscale diffusions
A Papavasiliou, GA Pavliotis, AM Stuart
Stochastic Processes and their Applications 119 (10), 3173-3210, 2009
682009
Periodic homogenization for inertial particles
GA Pavliotis, AM Stuart
Physica D: Nonlinear Phenomena 204 (3-4), 161-187, 2005
622005
Exponential return to equilibrium for hypoelliptic quadratic systems
M Ottobre, GA Pavliotis, K Pravda-Starov
Journal of Functional Analysis 262 (9), 4000-4039, 2012
582012
Periodic homogenization for hypoelliptic diffusions
M Hairer, GA Pavliotis
Journal of Statistical Physics 117 (1), 261-279, 2004
562004
From ballistic to diffusive behavior in periodic potentials
M Hairer, GA Pavliotis
Journal of Statistical Physics 131 (1), 175-202, 2008
552008
Noise induced state transitions, intermittency, and universality in the noisy Kuramoto-Sivashinksy equation
M Pradas, D Tseluiko, S Kalliadasis, DT Papageorgiou, GA Pavliotis
Physical review letters 106 (6), 060602, 2011
542011
Multiscale analysis for stochastic partial differential equations with quadratic nonlinearities
D Blömker, M Hairer, GA Pavliotis
Nonlinearity 20 (7), 1721, 2007
542007
Diffusive transport in periodic potentials: underdamped dynamics
GA Pavliotis, A Vogiannou
Fluctuation and noise letters 8 (02), L155-L173, 2008
462008
Modulation equations: Stochastic bifurcation in large domains
D Blömker, M Hairer, GA Pavliotis
Communications in mathematical physics 258 (2), 479-512, 2005
452005
White noise limits for inertial particles in a random field
GA Pavliotis, AM Stuart
Multiscale Modeling & Simulation 1 (4), 527-553, 2003
452003
The system can't perform the operation now. Try again later.
Articles 1–20